# SDR MWEA050134

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 7,891 hours, 4,481 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Nose
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR TOOK 20 MINUTES TO RETRACT INTO GEAR WELL.  NOSE STRUT LOW, SERVICED STRUT.
